# SDR CA090601005

- Difficulty date: May 7, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cessna U206E
- Aircraft time: 10,444 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TIST712ACA
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND 4 CYLINDERS CRACKED HEAD AT INJECTOR NOZZLE AREA.
